# SDR 29GA2018031200001

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 36,597 hours, 41,467 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0093 FLL/EYW REPORT: F/A REPORTS DURING PREFLIGHT EMERGENCY LIGHT SWITCH DOOR INOP. FOUND LIGHT BULB AT FAULT. REPLACED 1 EA EMERGENCY LIGHT SWITCH BULB AT F/A PANEL. REF 33-50-00 OPS CHECK NORMAL.
